# SDR R61A201601260068

- Difficulty date: January 26, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 20,733 hours, 16,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE 2 FWD MOST EMERGENCY LIGHT STRIPS WERE NOT GLOWING. MAINTENANCE R & R FORWARD EMERGENCY LIGHT STRIPS IAW AMM AND OPS CHECKED GOOD.
